# SDR AALA20150617011

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 44,740 hours, 18,315 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, NO EMER WAS DECLARED, LANDING WAS UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  NR 2 SOURCE OFF LIGHT ILLUMINATED IN FLIGHT.  PRIOR TO SOURCE OFF LIGHT THE NR 1 TR UNIT AMPS WERE FLUCTUATING BETWEEN 5 - 0.  THE TR UNIT LIGHT ILLUMINATED INTERMITTENTLY UNTIL THE NR 2 SOURCE LIGHT ILLUMINATED.  NR 1 TR UNIT OPERATES NORMAL AFTER NR 2 SOURCE OFF LIGHT ILLUMINATED.  REPLACED NR 2 RIGID BUSS ASSEMBLY IAW 24-21-22. PLEASE SEE AALA20150614002 & AALA20150617010 FOR ADDITIONAL PART INFORMATION.
